Alert archive / Ohio / Flash Flood Warnings in 2022

Flash Flood Warning 13, NWS Wilmington, OH

June 13, 2022Butler County, Preble County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jun 13, 2022, 6:08 PM EDT for Butler County, Preble County, Ohio. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2022, 6:08 PM EDT (22:08 UTC)
Expired
Jun 13, 2022, 9:02 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Butler County, OH, Preble County, OH

The radar

The Cincinnati radar (KILN), 66 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 7:30 PM EDTHEAVY RAIN 1.611 Nnw Hamilton, OH2-HR TOTAL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1555 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1555 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

182 
WGUS51 KILN 132208
FFWILN
OHC017-135-140115-
/O.NEW.KILN.FF.W.0013.220613T2208Z-220614T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
608 PM EDT Mon Jun 13 2022

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Butler County in southwestern Ohio...
  South Central Preble County in west central Ohio...

* Until 915 PM EDT.

* At 608 PM EDT, radar indicated thunderstorms producing heavy rain 
  across the warned area. Between 0.5 and 2 inches of rain have 
  fallen. The expected rainfall rate is 1 to 2 inches in 1 hour. 
  Additional rainfall amounts of 1 to 3 inches are possible. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that may experience flash flooding include...
  Hamilton, Middletown, Fairfield, Oxford, Monroe, Trenton, South 
  Middletown, Ross, Seven Mile, Williamsdale, Darrtown, Reily, New 
  Miami, Millville, Scipio, Somerville, Jacksonburg, Collinsville, 
  Mcgonigle and Layhigh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and 
submit your report via social media, when you can do so safely.

&&

LAT...LON 3961 8469 3951 8434 3946 8434 3932 8445
      3932 8482 3941 8482

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

Clark
2 follow-up statements
805 
WGUS71 KILN 132356
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
756 PM EDT Mon Jun 13 2022

OHC017-135-140115-
/O.CON.KILN.FF.W.0013.000000T0000Z-220614T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butler OH-Preble OH-
756 PM EDT Mon Jun 13 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT THIS 
EVENING FOR BUTLER AND SOUTH CENTRAL PREBLE COUNTIES...

At 756 PM EDT, radar indicated between 1 and 3 inches of rain have 
fallen. Thunderstorms have moved east of the area, but flash 
flooding may continue the next few hours.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that may experience flash flooding include...
  Hamilton, Middletown, Fairfield, Oxford, Monroe, Trenton, South 
  Middletown, Ross, Seven Mile, Williamsdale, Darrtown, Reily, New 
  Miami, Millville, Scipio, Somerville, Jacksonburg, Collinsville, 
  Mcgonigle and Layhigh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and 
submit your report via social media, when you can do so safely.

&&

LAT...LON 3961 8469 3951 8434 3946 8434 3932 8445
      3932 8482 3941 8482

FLASH FLOOD...RADAR INDICATED

$$

Clark
750 
WGUS71 KILN 140102
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
902 PM EDT Mon Jun 13 2022

OHC017-135-140112-
/O.CAN.KILN.FF.W.0013.000000T0000Z-220614T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butler OH-Preble OH-
902 PM EDT Mon Jun 13 2022

...FLASH FLOOD WARNING IS CANCELLED FOR BUTLER AND SOUTH CENTRAL 
PREBLE COUNTIES...

Flash flooding has ended across the area, but flooding continues. 
Therefore the flash flood warning has been replaced by a flood 
warning. Please refer to that bulletin for more information.

LAT...LON 3961 8469 3951 8434 3946 8434 3932 8445
      3932 8482 3941 8482

$$

Clark

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 4:10 PM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 13, 4:10 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
410 PM EDT Mon Jun 13 2022

.SYNOPSIS...
Strong to severe thunderstorms are possible tonight as embedded
mid level disturbances interact with a very unstable airmass
Hot and humid conditions build in for the middle of the week
with near record temperatures possible. Rain chances increase
toward the end of the work week with a cold front.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Convection is already developing and starting to move
east/southeast into the forecast area this afternoon.

Into the evening, Severe Thunderstorm Watch #354 is in effect
for parts of the region (west central Ohio, parts of the
Whitewater/Miami Valley, the Tri-State, parts of south central
Ohio and northeast Kentucky). Extreme instability is in place
across this area (4000-5000 J/kg MLCAPE). We are waiting to see
if the convection will form a cold pool and propagate southeast
with the 0-3 km shear. If this occurs, damaging winds will be
possible. Still, can not rule out large hail and an isolated
tornado if bowing structures develop. In addition, pwats over 2+
inches will result in efficient heavy rainfall which could
cause some flooding issues. This activity, per some CAMs, should
exit the region between 8 pm and 10 pm. Note: A Heat Advisory
is in effect for the far west/southwest. This may be cancelled
early should thunderstorms appreciably cool the low levels.

For tonight, models continue to indicate that yet another
convectively enhanced mid level disturbance will drop southeast
into the eastern Great Lakes. At the same time, a warm front
will try to pivot northeast. As a low level jet gets going, it
will try to feed unstable air into this feature. This may result
in an MCS or two (depending on CAM solutions). Right now, our
northern and northeast zones will have a threat of more severe
weather should these features move through. Damaging winds will
once again be the primary threat (could be significant). Still,
can not rule out large hail and an isolated tornado.
Additionally, efficient heavy rainfall will be possible that
could result in flooding issues. We will have to watch as some
models try to develop some training convection on the back of
the MCSs as we head into Tuesday morning. This may clip our
northeast zones. It will be very warm and muggy with lows in the
lower to mid 70s.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
An anomalously strong upper level ridge will eventually be
centered over the Ohio Valley on Tuesday. During the warm, the
warm front may be near our northeast border where some lower
level clouds may linger due to the recent convection. Otherwise,
skies will generally clear from west to east, resulting in
mostly sunny skies by afternoon. Very high dewpoints will advect
into the region, between 75 and 80. These dewpoints will
combine with forecast temperatures into the lower to mid 90s to
result in heat index values in the 105 to 110 range. Have
upgraded the Excessive Heat Watch to an Excessive Heat Warning
for the entire forecast area. Some records may be approached,
tied, or broken. Please see the Climate Section below.

For Tuesday night, the mid level ridge will be in place. Under
mostly clear skies, it will be very warm and muggy with lows in
the mid and upper 70s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Ridge still fairly amplified through the day Wednesday,
providing highs in the low to middle 90s, with dewpoints in the
middle 70s. This will lead to heat index values exceeding 100
degrees yet again for the majority of our CWA, which would hit
Heat Advisory criteria. Take extra precautions throughout the
day. Wednesday night, the ridge starts to breakdown, becoming
more positively tilted. There will be a low end chance for pcpn
Wednesday night, but as of now, majority of the fa should remain
dry. Only have a 20% PoP overnight.

Further breakdown of the ridge on Thursday will allow a trough
to sink southward along with a surface cold front. Still some
inconsistencies amongst global models on timing and amount of
pcpn, but have trended PoPs higher during the day on Thursday.

H5 trough sinks further southward on Friday, providing
northwesterly flow aloft. Cooler and drier air is slow to filter
in, so high temperatures on Friday still expected to reach the
middle 80s to near 90. The remainder of the weekend favors dry
conditions and seasonably cool temperatures.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
Low confidence/high impact weather is the story from now until
12Z Tuesday.

Thunderstorms are starting to erupt near a warm front across
central Indiana. It is still unclear how this will evolve over
the next several hours. It may stay scattered, or it could
congeal into a bonafide mesoscale convective system that could
affect most of our terminals late this afternoon into this
evening as they move southeast around a building mid level ridge
to our southwest. For now, will continue with VCTS/CB until a
pattern can be ascertained. If the thunderstorms congeal into an
MCS, appreciable winds may occur. Also, with a very moist
atmosphere, heavy rain is possible which would result in MVFR
ceilings and at least IFR or lower visibilities.

For this evening, convection, however it evolves, should shift
southeast from the terminals. Thereafter, our attention turns to
a convectively enhanced disturbance poised to dive southeast
into the eastern Great Lakes while a warm front pivots northeast
across our region. There have been signals of this also being
another significant MCS which may affect more of central Ohio
overnight. Again, still not enough confidence to go higher than
a VCTS/CB in the terminals. This convection should shift to the
east/southeast late tonight away from KCMH/KLCK toward 12Z. If
the rainfall occurs, some MVFR ceilings may form across central
Ohio. There will be a low love jet feeding into the storms
overnight. This feature will bring a period of non convective
LLWS between 06Z and 12Z Tuesday.

On Tuesday, the mid level ridge will build north into the Ohio
Valley. Despite a hot and humid airmass, this system will
provide for a capping inversion aloft, which without some kind
of forcing, convection is not expected at this time.

OUTLOOK...Thunderstorms possible Thursday into Thursday night.

&&

.CLIMATE...
Record Highs for June 14
CVG: 95 CMH: 94 DAY: 94

Record Highs for June 15
CVG: 96 CMH: 96 DAY: 96

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Excessive Heat Warning from noon to 9 PM EDT Tuesday for
     OHZ026-034-035-042>046-051>056-060>065-070>074-077>082-
     088.
     Heat Advisory until 7 PM EDT this evening for OHZ042-060-070-
     077.
KY...Excessive Heat Warning from noon to 9 PM EDT Tuesday for
     KYZ089>100.
     Heat Advisory until 7 PM EDT this evening for KYZ089>096.
IN...Excessive Heat Warning from noon to 9 PM EDT Tuesday for
     INZ050-058-059-066-073>075-080.
     Heat Advisory until 7 PM EDT this evening for INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...Clark
AVIATION...Hickman
CLIMATE...
Hazardous weather outlook, Jun 13, 4:14 PM EDT, 1 hour 54 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
414 PM EDT Mon Jun 13 2022

KYZ097>100-OHZ026-034-035-043>046-051>056-061>065-071>074-078>082-
088-142015-
Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Warren-Clinton-Ross-
Hocking-Clermont-Brown-Highland-Adams-Pike-Scioto-
414 PM EDT Mon Jun 13 2022

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 9 PM EDT TUESDAY...

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West
Central Ohio.

.DAY ONE...Tonight.

Strong to severe storms are possible tonight. Strong straight line
winds are the main threat, though large hail and an isolated tornado
can not be ruled out. Locally heavy rainfall is possible and may lead
to localized flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ042-060-070-077-142015-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Darke-Preble-Butler-Hamilton-
414 PM EDT Mon Jun 13 2022

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 9 PM EDT TUESDAY...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Southwest Ohio and West
Central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Strong to severe storms are possible tonight. Strong straight line
winds are the main threat, though large hail and an isolated tornado
can not be ruled out. Locally heavy rainfall is possible and may lead
to localized flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Jun 13, 5:58 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
558 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND GST     KHAO HAMILTON APT       39.36N 84.52W
06/13/2022  M54 MPH          BUTLER             OH   ASOS

&&

JEG
Local storm report, Jun 13, 6:01 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
601 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     KMWO MIDDLETOWN APT     39.53N 84.40W
06/13/2022  M56 MPH          BUTLER             OH   AWOS

&&

JEG
Local storm report, Jun 13, 6:02 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
602 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND GST     3 ESE NEW MIAMI         39.41N 84.49W
06/13/2022  M68 MPH          BUTLER             OH   MESONET

            MESONET STATION EW6002 HAMILTON.

&&
Local storm report, Jun 13, 6:06 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
606 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     2 NNW EATON             39.77N 84.65W
06/13/2022                   PREBLE             OH   TRAINED SPOTTER

            LARGE TREE DOWN ON EATON GETTYSBURG ROAD. TIME ESTIMATED
            FROM RADAR.

&&

JEG
Local storm report, Jun 13, 6:07 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
607 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     5 ENE BLUE ASH          39.28N 84.30W
06/13/2022                   HAMILTON           OH   TRAINED SPOTTER

            LARGE TREE FELL ON CAR ON ROLLINS DRIVE.

&&

JEG
Local storm report, Jun 13, 6:08 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
608 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     TSTM WND GST     KLUK LUNKEN AIRPORT     39.10N 84.42W
06/13/2022  M47 MPH          HAMILTON           OH   ASOS

&&

JEG

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:01 PM EDTSpecial Weather StatementILNClark29 min
Jun 12, 8:27 PM EDTSpecial Weather StatementILNMadison33 min
Jun 12, 9:40 PM EDTSpecial Weather StatementILNFayette35 min
Jun 12, 11:21 PM EDTRiver Flood WarningILNClark5 hr
Jun 13, 3:21 AM EDTExcessive Heat WatchILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more12 hr
Jun 13, 12:41 PM EDTHeat AdvisoryILNButler, Darke, Hamilton, Preble6 hr
Jun 13, 3:41 PM EDTExcessive Heat WarningILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more52 hr
Jun 13, 4:42 PM EDTAreal Flood AdvisoryILNButler, Preble3 hr
Jun 13, 4:59 PM EDTSpecial Weather StatementILNButler31 min
Jun 13, 5:03 PM EDTSevere Thunderstorm WarningILNDarke, Preble42 min
Jun 13, 5:08 PM EDTSevere Thunderstorm WarningILNButler, Preble52 min
Jun 13, 5:16 PM EDTSevere Thunderstorm Warning Considerable damage threatILNHamilton59 min
Jun 13, 5:20 PM EDTFlash Flood WarningILNButler, Preble3 hr
Jun 13, 5:25 PM EDTSevere Thunderstorm Warning Considerable damage threatILNButler, Montgomery, Preble, Warren65 min
Jun 13, 5:27 PM EDTSevere Thunderstorm Warning Considerable damage threatILNClermont, Hamilton63 min
Jun 13, 5:38 PM EDTAreal Flood AdvisoryILNButler, Preble, Warren3 hr
Jun 13, 5:44 PM EDTSevere Thunderstorm Warning Considerable damage threatILNClermont61 min
Jun 13, 5:45 PM EDTSevere Thunderstorm Warning Considerable damage threatILNClinton, Greene, Warren60 min
Jun 13, 5:51 PM EDTAreal Flood AdvisoryILNButler, Montgomery, Preble, Warren3 hr
Jun 13, 5:55 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Highland65 min
Jun 13, 6:12 PM EDTSevere Thunderstorm Warning Considerable damage threatILNClark, Clinton, Fayette, Highland, Madison, Ross63 min
Jun 13, 6:19 PM EDTAreal Flood AdvisoryILNButler, Clermont, Hamilton3 hr
Jun 13, 6:29 PM EDTSevere Thunderstorm WarningILNAdams, Brown61 min
Jun 13, 6:43 PM EDTAreal Flood AdvisoryILNGreene, Montgomery3 hr
Jun 13, 6:47 PM EDTSevere Thunderstorm WarningILNFranklin, Madison, Pickaway, Pike, Ross58 min
Jun 13, 6:58 PM EDTSevere Thunderstorm WarningILNBrown, Clermont32 min
Jun 13, 7:00 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto60 min
Jun 13, 7:13 PM EDTTornado WarningILNPike19 min
Jun 13, 7:24 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross66 min
Jun 13, 7:35 PM EDTSevere Thunderstorm WarningILNScioto55 min

Nearby

Flash Flood Warnings in Ohio, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.